# SDR CA980430010

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- System (JASC): 3242 · Brake
- Part: Plate
- Part number: 07308500
- Condition: Misinstalled
- Location: Mlg
- Part time: 10 hours
- Component: 03018200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PRESSURE PLATE FOUND INSTALLED BACKWARDS PLACING THE ORGANIC LINING AGAINST THE BRAKE PISTONS AND THE STEEL BACKSIDE OF THE PRESSURE PLATE CONTACTING THE BRAKE DISC.  ON BRAKING, THE FRICTION OF STEEL ON STEEL WAS CAUSING METAL TRANSFER.  NO INDICATION FROM PILOTS OF ANY OPERATIONAL MALFUNCTION.  REPLACED.  PART TC:  25.
